کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
428301 | 686632 | 2007 | 6 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Minimum cost subpartitions in graphs
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
نظریه محاسباتی و ریاضیات
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Given an edge-weighted graph G=(V,E), a subset S⊆V, an integer k⩾1 and a real b⩾0, the minimum subpartition problem asks to find a family of k nonempty disjoint subsets X1,X2,…,Xk⊆S with d(Xi)⩽b, 1⩽i⩽k, so as to minimize ∑1⩽i⩽kd(Xi), where d(X) denotes the total weight of edges between X and V−X. In this paper, we show that the minimum subpartition problem can be solved in O(mn+n2logn) time. The result is then applied to the minimum k-way cut problem and the graph strength problem to improve the previous best time bounds of 2-approximation algorithms for these problems to O(mn+n2logn).
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Information Processing Letters - Volume 102, Issues 2–3, 30 April 2007, Pages 79-84
Journal: Information Processing Letters - Volume 102, Issues 2–3, 30 April 2007, Pages 79-84